Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 30, 2015, 7:50 PM CDT for Morehouse Parish, Richland Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 7:50 PM CDT (00:50 UTC)
- Expired
- Jun 30, 2015, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morehouse Parish, LA, Richland Parish, LA
The radar
The Ft Polk radar (KPOE), 168 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WGUS54 KJAN 010050
FFWJAN
LAC067-083-010345-
/O.NEW.KJAN.FF.W.0048.150701T0050Z-150701T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 1045 PM CDT
* AT 750 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RAYVILLE...START...ALTO...BUCKNER...COLLINSTON AND OAK RIDGE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3236 9201 3252 9190 3260 9193 3266 9191
3266 9194 3271 9197 3271 9199 3272 9173
3219 9182 3216 9189 3218 9194 3217 9198
3220 9197 3219 9201 3220 9201 3221 9199
3227 9199 3228 9203
$$
DC2 follow-up statements
082
WGUS74 KJAN 010151
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
851 PM CDT TUE JUN 30 2015
LAC067-083-010345-
/O.CON.KJAN.FF.W.0048.000000T0000Z-150701T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND LA-MOREHOUSE LA-
851 PM CDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN RICHLAND AND SOUTHWESTERN MOREHOUSE PARISHES...
AT 849 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESIMATES OF FOUR TO FIVE
INCHES OF RAIN HAVE FALLEN...MAINLY WEST OF THE OAK RIDGE AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RAYVILLE...START...COLLINSTON AND OAK RIDGE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3252 9190 3260 9193 3266 9191 3266 9194
3271 9197 3271 9199 3272 9173 3241 9178
3242 9197
$$
DC347
WGUS74 KJAN 010253
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT TUE JUN 30 2015
LAC067-083-010303-
/O.CAN.KJAN.FF.W.0048.000000T0000Z-150701T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND LA-MOREHOUSE LA-
953 PM CDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN RICHLAND AND SOUTHWESTERN
MOREHOUSE PARISHES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3252 9190 3260 9193 3266 9191 3266 9194
3271 9197 3271 9199 3272 9173 3241 9178
3242 9197
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:43 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jun 30, 2:43 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT TUE JUN 30 2015 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE MAIN CLUSTER OF THUNDERSTORMS FROM THIS MORNING HAS MOVED OFF TO THE SOUTHEAST LEAVING A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA. A CONVECTIVE BOUNDARY CURRENTLY LIES FROM AROUND MARION COUNTY NORTHWEST TO AROUND KGLH AND A FEW SHOWERS AND STORMS ARE TRYING TO DEVELOP ALONG THIS BOUNDARY. ALSO...STORMS ARE PUSHING NORTH FROM LOUISIANA TOWARD THE NATCHEZ AREA. MICROBURST PARAMETERS SUGGEST THAT LOCAL DAMAGING WINDS ARE POSSIBLE IN ADDITION TO SOME QUARTER SIZE HAIL THIS AFTERNOON AND EVENING. DESPITE EXPECTED STORMS ON WEDNESDAY...LESS FAVORABLE LAPES RATES SHOULD LEAD TO A MUCH LOWER RISK OF SEVERE STORMS. WILL CARRY A LIMITED RISK INTO THIS EVENING BUT NO MENTION TOMORROW. WITH A TROF IN PLACE ACROSS THE FORECAST AREA FOR THE SHORT TERM...EXPECT AN ACTIVE CONVECTIVE PATTERN POSSIBLY EVEN CONTINUING INTO THE OVERNIGHT HOURS IN SPOTS. THIS WILL MAKE TEMPERATURE FORECASTING DIFFICULT LIKE TODAY. WILL GENERALLY GO WITH THE TEMPERATURE AND POP GUIDANCE THROUGH THURSDAY NIGHT AND LATER FORECASTS WILL NEED TO MAKE ADJUSTMENTS BASED ON CONVECTIVE TRENDS. /SW/ .LONG TERM...FRIDAY THROUGH NEXT TUESDAY...FRIDAY WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL HIGH AND LOW TEMPS./17/ && .AVIATION...MOST OF THE CONVECTION HAS DISSIPATED AND ALL SITES ARE CURRENTLY VFR...BUT THUNDERSTORM ACTIVITY MAY REDEVELOP THIS AFTERNOON MAINLY ALONG AND WEST OF I-55. EXPECT MAINLY VFR CONDITIONS TO CONTINUE OUTSIDE ANY THUNDERSTORM ACTIVITY THIS AFTERNOON AND EARLY EVENING. MOST OF THE CONVECTION WILL DISSIPATE BY MID EVENING LEAVING VFR CONDITIONS THROUGH THE END OF THE PERIOD. PREVAILING WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST AT 8-10KTS BECOMING LIGHT OUT OF THE SOUTH OVERNIGHT. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 72 92 / 34 51 29 29 MERIDIAN 69 88 70 88 / 39 54 28 44 VICKSBURG 72 89 72 92 / 24 42 25 15 HATTIESBURG 72 88 73 92 / 29 59 35 34 NATCHEZ 74 89 73 92 / 24 58 28 10 GREENVILLE 73 91 74 91 / 18 28 23 25 GREENWOOD 72 89 73 88 / 21 40 33 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 30, 1:41 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 141 PM CDT TUE JUN 30 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>043-047>049-053>056-059>065-072>074-011845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON- ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-MARION-LAMAR- FORREST- 141 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE THIS AFTERNOON. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS WILL DIMINISH THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ026>033-037>039-044>046-050>052-057-058-066-011845- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-JASPER-CLARKE-JONES- 141 PM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 30, 6:13 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL JACKSON 32.32N 90.21W
06/30/2015 E0.88 INCH HINDS MS BROADCAST MEDIA
VARIOUS REPORTS OF PEA TO NICKEL SIZE HAIL ALONG TV ROAD
IN JACKSON.
&&
JCULINSpecial weather statement, Jun 30, 6:21 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 621 PM CDT TUE JUN 30 2015 MSZ056-057-302345- SMITH MS-JASPER MS- 621 PM CDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES UNTIL 645 PM CDT... AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR RALEIGH...OR 13 MILES NORTHWEST OF STRINGER...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... CENTER RIDGE AROUND 625 PM CDT. BAY SPRINGS AROUND 640 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA AND LOUIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3190 8954 3208 8953 3211 8923 3186 8923 TIME...MOT...LOC 2321Z 273DEG 24KT 3199 8944 DC
Special weather statement, Jun 30, 6:25 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 625 PM CDT TUE JUN 30 2015 MSZ042-043-048-010015- YAZOO MS-HINDS MS-MADISON MS- 625 PM CDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...SOUTH CENTRAL YAZOO AND NORTH CENTRAL HINDS COUNTIES UNTIL 715 PM CDT... AT 624 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BROWNSVILLE...OR 14 MILES NORTH OF CLINTON...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FLORA AROUND 705 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3244 9050 3261 9052 3263 9031 3243 9029 TIME...MOT...LOC 2324Z 264DEG 9KT 3254 9043 DC
Special weather statement, Jun 30, 6:55 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 655 PM CDT TUE JUN 30 2015 MSZ057-010030- JASPER MS- 655 PM CDT TUE JUN 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JASPER COUNTY UNTIL 730 PM CDT... AT 655 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TURNERVILLE...OR 9 MILES NORTHEAST OF STRINGER...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... VERNON AROUND 700 PM CDT. PAULDING AROUND 710 PM CDT. HEIDELBERG AROUND 715 PM CDT. STAFFORD SPRINGS AND ORANGE AROUND 725 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOUIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3186 8930 3207 8930 3211 8891 3184 8891 TIME...MOT...LOC 2355Z 268DEG 23KT 3198 8916 DC
Special weather statement, Jun 30, 7:01 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT TUE JUN 30 2015
LAZ007-010030-
MOREHOUSE LA-
701 PM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE PARISH
UNTIL 730 PM CDT...
AT 701 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF START...MOVING EAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS...OAK RIDGE AND
COLLINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3273 9189 3272 9173 3255 9176 3257 9181
3257 9182 3256 9182 3254 9184 3253 9184
3253 9188 3254 9188 3254 9192 3255 9192
TIME...MOT...LOC 0001Z 279DEG 6KT 3263 9182
DCSpecial weather statement, Jun 30, 7:42 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT TUE JUN 30 2015
LAZ007-015-010130-
RICHLAND LA-MOREHOUSE LA-
742 PM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RICHLAND AND
SOUTHWESTERN MOREHOUSE PARISHES UNTIL 830 PM CDT...
AT 741 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER START...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RAYVILLE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OAK RIDGE AND
COLLINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3243 9197 3245 9194 3249 9193 3252 9190
3255 9192 3260 9193 3263 9192 3267 9192
3266 9194 3272 9194 3272 9172 3238 9176
3241 9197
TIME...MOT...LOC 0041Z 274DEG 8KT 3250 9185
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:01 PM CDT | Special Weather Statement | JAN | Morehouse | 29 min |
| Jun 30, 7:42 PM CDT | Special Weather Statement | JAN | Richland | 48 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.